Información de la revista
Compartir
Compartir
Descargar PDF
Más opciones de artículo
Images in Dermatology
Acceso a texto completo
Disponible online el 3 de Abril de 2024
[Translated article] Eruptive Lentiginosis After Resolution of Severe Atopic Dermatitis
Lentiginosis eruptiva tras resolución de dermatitis atópica severa
Visitas
325
Á. Aguado-Vázquez
Autor para correspondencia
alvaroav1111@gmail.com

Corresponding author.
, J.M. Sánchez-Motilla, A. Mateu-Puchades
Servicio de Dermatología, Hospital Universitario Doctor Peset, Valencia, España
Contenido relaccionado
Á. Aguado-Vázquez, J.M. Sánchez-Motilla, A. Mateu-Puchades
Este artículo ha recibido
Información del artículo
Texto completo
Descargar PDF
Estadísticas
Figuras (2)
Texto completo

A 24-year-old woman with severe childhood-onset atopic dermatitis had received multiple treatments with incomplete responses in most cases. The last treatment received was tralokinumab, which almost completely resolved her eczematous plaques and lichenification, leaving numerous pigmented lesions behind consistent with lentigines limited to the areas of the previous eczematous plaques (figure 1).

Figure 1
(0,04MB).

Dermoscopy showed a reticular pattern of thin and delicate lines with fingerprint-like structures, characteristic of lentigines in the absence of typical features such as dots, globules, and other structures typical of melanocytic nevi (figure 2). No histopathological examination was performed for the absence of atypia or malignancy signs. Finally, a conclusive diagnosis of lentigines was established based on clinical and dermoscopic findings.

Figure 2
(0,03MB).

This phenomenon—well-documented in patients with psoriasis—is much less common in patients with atopic dermatitis and has been scarcely described in the scientific medical literature.

It is considered a benign phenomenon due to the chronic damage caused by the underlying disease to the affected skin, leading to increased cell turnover and subsequent proliferation of melanocytes. It has been primarily associated with the use of topical calcineurin inhibitors, and with the prolonged use of topical corticosteroids or biologic drugs. In our patient, as in most published cases, this lentiginosis probably had a multifactorial origin, with chronic damage and the use of these treatments contributing to its development.

Funding

None declared.

Copyright © 2023. AEDV
Idiomas
Actas Dermo-Sifiliográficas
Opciones de artículo
Herramientas
es en

¿Es usted profesional sanitario apto para prescribir o dispensar medicamentos?

Are you a health professional able to prescribe or dispense drugs?